# SDR CALA2023061901944

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 76,044 hours, 31,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: UNKNOWN
- Condition: Unknown
- Location: Y Sys Hyd
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

Y SYS LO PR MANIFOLD. FOUND YELLOW SYS PTU MANIFOLD PTU SUPPLY CHECK VALVE NUT/SEAL PARTS ADDED FOUND EXTRUDED O-RING ON MANIFOLD CHECK VALVE. DISCONNECTED PTU REUPLOAD PICTURE LEAKING OR MANIFOLD CRACKED AT THE MATING SURFACE, SEE IMAGE QUICK-DISCONNECT LINE AND REMOVED CHECK VALVE. INSTALLED NEW O-RING ON CHECK VALVE REF IPC 29-13-15 & CMM 29-13-15. RECONNECTED QUICK-DISCONNECT LINE. NEED LEAK CHECK OF PTU ADD EMP:U403011,U403008,U092939 LEAK CHECKED PTU MANIFOLD REF. AMM 20-23-00, NO LEAKS NOTED. OPS CHECK GOOD. ADD EMP:U404925
